Paracetamol (Biogesic) Tablet
Our Price: ₱4.99
- For the relief of minor aches and pains such as headache, backache, menstrua cramps, muscular aches, minor arthritis pain, toothache, and pain associated with common cold and flu.
- For fever reduction.
Please read patient information leaflet for complete product information before use.
Adults & children above 12 yrs. old:
Take 1-2 tablets every 4 to 6 hours as needed. Do not take more than 4 g (8 tablets) per 24-hour period.
Do not exceed recommended dosage. May cause liver damage in excessive amount or prolonged use. Do not use with other products containing paracetamol. Ask the doctor before use if patient has kidney or liver problems or if currently taking anticoagulants or blood-thinning medications. Discontinue use and consult the doctor if new symptoms occur or if condition worsens, if redness or swelling is present, if pain gets worse or lasts more than 5 days, and if fever gets worse or lasts more than 3 days.
May cause skin rashes, hypersensitivity reactions, changes in number of white blood cells and platelets, and minor stomach and intestinal disturbances.
Do not give to patients with allergy to paracetamol or any ingredient in the product. Not intended for long-term use in patients with anemia or with heart, lung, kidney, or liver disease.